# SDR DLM11971415

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Press
- Location: 4l Door
- Component: 51211
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER BOTTLE AT 4L LOW PRESS.  REPL BOTTLE.
